# SDR FAA010208003

- Difficulty date: December 19, 2007
- Submitted: January 2, 2008
- Operation: General aviation
- Aircraft: N274AC
- Make and model: Bbavia 7EC
- Aircraft serial: 10142007
- Engine: Cont O200A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Valve
- Part number: SAS6250
- Condition: Damaged
- Location: Oil Tank
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED OIL QUICK DRAIN VALVE PN SG250 ON NEW AIRCRAFT/ ENGINE.  AIRCRAFT FLEW APPROX 1 HOUR.  OIL LEAK NOTICED FROM DRAIN VALVE.  REMOVED VALVE TO FIND VALVE SNAP RING IN OIL DRAINED FROM ENGINE AND VALVE O-RING DAMAGED.  ONE CUT THROUGH AND THE OTHER NICKED.  INVESTIGATION REVEALED OIL DRAIN VALVE CONTACTED THE EDGE OF THE OIL PICK-UP TUBE CAUSEING DAMAGE.  SUBJECT VALVE IS NOT COMPATABLE WITH THE O200A66B ENGINE.  (K)
